# SDR DALA2017102507782

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 74,331 hours, 55,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY EXIT LIGHT INOP, INTERIOR. R&R EMER LIGHT BATTERY PACK AT STA 671R PER WDM 33-51-12, OPS CHECK GOOD.
